Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Geometric properties of the solutions of a Hele-Shaw type equation

Authors: Konstantin Kornev and Alexander Vasil'ev
Journal: Proc. Amer. Math. Soc. 128 (2000), 2683-2685
MSC (1991): Primary 35Q35; Secondary 30C45
Published electronically: February 25, 2000
MathSciNet review: 1664386
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article deals with the application of the methods of geometric function theory to the investigation of the free boundary problem for the equation describing flows in an unbounded simply-connected plane domain. We prove the invariance of some geometric properties of a moving boundary.

References [Enhancements On Off] (What's this?)

  • [1] C.M.Elliot, J.R.Ockendon, Weak and variational methods for moving boundary problem, Pitman, London, 1992. MR 83i:35157
  • [2] Yu.E.Hohlov, D.V.Prokhorov, A.Yu.Vasil'ev, On geometric properties of free boundaries in the Hele-Shaw flows moving boundary problem, Lobachevskii J. Math. 1 (1998), 3-13.
  • [3] S.D.Howison, Complex variable methods in Hele-Shaw moving boundary problems, Europ. J. Appl. Math. 3 (3) (1992), 209-224. MR 94f:76025
  • [4] S.D.Howison, Yu.E.Hohlov, On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows, Quart. Appl. Math. 54 (4) (1994), 777-789. MR 94j:76070
  • [5] M.Reissig, L. von Wolfersdorf, A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane, Ark. Mat. 31 (1) (1993), 101-116. MR 94m:35250

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35Q35, 30C45

Retrieve articles in all journals with MSC (1991): 35Q35, 30C45

Additional Information

Konstantin Kornev
Affiliation: Institute of Problems in Mechanics, Russian Academy of Sciences, Moscow, Russia

Alexander Vasil'ev
Affiliation: Departamento de Matemáticas, Universidad de los Andes, Bogotá, Colombia

Keywords: Free boundary, Hele-Shaw equation, convex function in the positive direction
Received by editor(s): May 26, 1998
Received by editor(s) in revised form: October 27, 1998
Published electronically: February 25, 2000
Additional Notes: The authors were supported in part by the Russian Foundation for Basic Research, Grants #98-01-00842, #98-15-96002.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society